Illinois Journal of Mathematics

Geometric embeddings of operator spaces

Horacio Porta and Lázaro Recht

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 40, Issue 2 (1996), 151-161.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255986096

Digital Object Identifier
doi:10.1215/ijm/1255986096

Mathematical Reviews number (MathSciNet)
MR1398086

Zentralblatt MATH identifier
0920.58005

Subjects
Primary: 58B20: Riemannian, Finsler and other geometric structures [See also 53C20, 53C60]
Secondary: 46L05: General theory of $C^*$-algebras 46L55: Noncommutative dynamical systems [See also 28Dxx, 37Kxx, 37Lxx, 54H20]

Citation

Porta, Horacio; Recht, Lázaro. Geometric embeddings of operator spaces. Illinois J. Math. 40 (1996), no. 2, 151--161. doi:10.1215/ijm/1255986096. https://projecteuclid.org/euclid.ijm/1255986096


Export citation